# SDR R61A201409051037

- Difficulty date: September 5, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N817MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000038
- Aircraft time: 26,578 hours, 19,680 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40114
- Part serial: EA0909
- Condition: Open
- Location: Emergency Exit
- Part time: 19,578 hours, 13,847 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EVAC SLIDE STARTED TO OPEN.  MAINTENANCE R & R EMERGENCY EVAC SLIDE IAW AMM AND OPS CHECKED GOOD.
